Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 85, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Nov 10, 2017, 4:47 AM CST. It took effect at Nov 10, 2017, 9:00 PM CST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2017, 4:47 AM CST (10:47 UTC)
- In effect from
- Nov 10, 2017, 9:00 PM CST
- Expired
- Nov 12, 2017, 3:00 AM CST
- In force
- 30 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
202 WHUS73 KGRB 101047 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 447 AM CST FRI NOV 10 2017 LMZ521-522-541>543-101900- /O.NEW.KGRB.SC.Y.0085.171111T0600Z-171112T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 447 AM CST FRI NOV 10 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT CST SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT CST SATURDAY NIGHT. * WINDS...SOUTH TO 30 KNOTS WITH SOME GALE FORCE GUSTS. * WAVES...INCREASING TO 3 TO 5 FEET ON THE BAY AND 5 TO 8 FEET ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
984 WHUS73 KGRB 101628 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1028 AM CST FRI NOV 10 2017 LMZ521-522-110030- /O.EXT.KGRB.SC.Y.0085.171111T0300Z-171112T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1028 AM CST FRI NOV 10 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 PM CST SATURDAY... * WINDS...BECOMING SOUTH 15 TO 25 KNOTS TONIGHT VEERING SOUTHWEST SATURDAY MORNING. GUSTS TO AROUND 30 KNOTS. * WAVES...BUILDING TO 3 TO 5 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-110030- /O.EXT.KGRB.SC.Y.0085.171111T0300Z-171112T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1028 AM CST FRI NOV 10 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 3 AM CST SUNDAY... * WINDS...BECOMING SOUTH TO 30 KNOTS WITH A FEW GALE FORCE GUSTS POSSIBLE. WIND VEERING SOUTHWEST SATURDAY MORNING. * WAVES...BUILDING TO 6 TO 10 FEET OVERNIGHT INTO SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
621 WHUS73 KGRB 102113 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 313 PM CST FRI NOV 10 2017 LMZ521-522-110515- /O.CON.KGRB.SC.Y.0085.171111T0300Z-171112T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 313 PM CST FRI NOV 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 PM CST SATURDAY... * WINDS...BECOMING SOUTH 15 TO 25 KNOTS TONIGHT VEERING SOUTHWEST SATURDAY MORNING. GUSTS TO AROUND 30 KNOTS. * WAVES...BUILDING TO 3 TO 5 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-110515- /O.CON.KGRB.SC.Y.0085.171111T0300Z-171112T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 313 PM CST FRI NOV 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM CST SUNDAY... * WINDS...BECOMING SOUTH TO 30 KNOTS WITH A FEW GALE FORCE GUSTS TO 35 KNOTS POSSIBLE. WIND VEERING SOUTHWEST SATURDAY MORNING. * WAVES...BUILDING TO 6 TO 10 FEET OVERNIGHT INTO SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
652 WHUS73 KGRB 110322 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 922 PM CST FRI NOV 10 2017 LMZ521-522-111130- /O.CON.KGRB.SC.Y.0085.000000T0000Z-171112T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 922 PM CST FRI NOV 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST SATURDAY... * WINDS...SOUTH AT 15 TO 25 KNOTS TONIGHT VEERING SOUTHWEST SATURDAY MORNING. GUSTS TO AROUND 30 KNOTS. * WAVES...BUILDING TO 3 TO 5 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-111130- /O.CON.KGRB.SC.Y.0085.000000T0000Z-171112T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 922 PM CST FRI NOV 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... * WINDS...SOUTH AT 20 TO 30 KNOTS WITH A FEW GALE FORCE GUSTS TO 35 KNOTS POSSIBLE. WIND VEERING SOUTHWEST SATURDAY MORNING. * WAVES...BUILDING TO 6 TO 10 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
316 WHUS73 KGRB 110933 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 333 AM CST SAT NOV 11 2017 LMZ521-522-111745- /O.CON.KGRB.SC.Y.0085.000000T0000Z-171112T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 333 AM CST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...SOUTH AT 15 TO 25 KNOTS VEERING SOUTHWEST. A FEW GALE FORCE GUSTS TO AROUND 35 KNOTS POSSIBLE. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-111745- /O.CON.KGRB.SC.Y.0085.000000T0000Z-171112T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 333 AM CST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... * WINDS...SOUTH TO 30 KNOTS WITH A FEW GALE FORCE GUSTS TO 35 KNOTS POSSIBLE. * WAVES...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
984 WHUS73 KGRB 111625 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1025 AM CST SAT NOV 11 2017 LMZ521-522-120030- /O.CON.KGRB.SC.Y.0085.000000T0000Z-171112T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1025 AM CST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...SOUTH AT 15 TO 25 KNOTS VEERING SOUTHWEST. GUSTS TO AROUND 30 KNOTS. * WAVES...2 TO 4 FEET...LOCALLY HIGHER NORTH OF CHAMBERS ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-120030- /O.CON.KGRB.SC.Y.0085.000000T0000Z-171112T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1025 AM CST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... * WINDS...SOUTH AT 15 TO 25 KNOTS VEERING SOUTHWEST. GUSTS TO AROUND 30 KNOTS. A FEW GUSTS TO 35 KNOTS POSSIBLE. * WAVES...6 TO 10 FEET SUBSIDING TO 5 TO 8 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
634 WHUS73 KGRB 112057 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 257 PM CST SAT NOV 11 2017 LMZ521-522-120300- /O.CON.KGRB.SC.Y.0085.000000T0000Z-171112T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 257 PM CST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...SOUTHWEST AT 10 TO 20 KNOTS. A FEW GUSTS TO 25 KNOTS. * WAVES...2 TO 4 FEET...LOCALLY HIGHER NORTH OF CHAMBERS ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-120500- /O.CON.KGRB.SC.Y.0085.000000T0000Z-171112T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 257 PM CST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... * WINDS...SOUTHWEST AT 10 TO 20 KNOTS. GUSTS TO AROUND 30 KNOTS. * WAVES...5 TO 8 FEET SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
064 WHUS73 KGRB 120310 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 910 PM CST SAT NOV 11 2017 LMZ521-522-120415- /O.EXP.KGRB.SC.Y.0085.000000T0000Z-171112T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 910 PM CST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND WAVES HAVE SUBSIDED BELOW SMALL CRAFT ADVISORY CONDITIONS ON THE WATERS OF GREEN BAY. $$ LMZ541>543-120900- /O.CON.KGRB.SC.Y.0085.000000T0000Z-171112T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 910 PM CST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... * WINDS...SOUTHWEST AT 10 TO 20 KNOTS VEERING WEST AFTER MIDNIGHT. * WAVES...4 TO 7 FEET SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 10, 4:16 AM CST, 31 minutes earlier.
Area forecast discussion, Nov 10, 4:16 AM CST, 31 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 416 AM CST Fri Nov 10 2017 Forecast discussion for routine morning forecast issuance .SHORT TERM...Today...Tonight...and Saturday Issued at 415 AM CST Fri Nov 10 2017 Lots of interesting weather today through Saturday. Record low temperatures were set at several locations this morning, and it would have been even colder if there was snow cover over more of the region. The very cold air was producing lake effect clouds and snow showers over Vilas county and also over Lake Michigan. The center of the unseasonably strong 1040 mb high will drift across northern Wisconsin today and winds will veer from the north to southeast. As it does, lake effect snow showers over Lake Michigan should move ashore in Manitowoc, kewaunee and Door counties. The air is sufficiently cold for good lake effect snow, but there is quite a bit of directional shear and the height of the subsidence inversion is too low for ideal conditions. Think there may be an inch or so of snow but lake effect snow forecasting is difficult. Highs today will around 15 degrees below normal. Strong warm advection will begin tonight as the surface high moves east and an upper trough approaches from the west. This should result in light snow across the northwest two thirds of the forecast area by daybreak Saturday. Snow accumulations of an inch or so are likely northwest of the lake and bay. Temperatures should remain steady or rise overnight. Light snow is expected across the whole region Saturday, though it may be mixed with rain near Lake Michigan and end as freezing drizzle across northcentral Wisconsin in the afternoon. An additional inch or so of snow is expected in most places. The Saint Louis University catalog of winter weather events has a couple of similar weather situations in early December of 2000 and 2007. The air currently across the Great Lakes is so could that the current weather pattern is more like early December than mid November. Those two events produced about 1 to 3 inches of snow. .LONG TERM...Saturday Night Through Thursday Issued at 415 AM CST Fri Nov 10 2017 An active northern stream to continue through the period as a series of systems work east across the northern tier of states. Since the mean flow is progressive, timing of each system is a problem that will need to be sorted out. Temperatures should slowly moderate closer to normal by early next week, then reside at or slightly above normal for the rest of the week. Precipitation chances will continue into at least Saturday evening for the southeast half of the forecast area (generally south and east of a line from AUW-IMT), primarily due to the passage of a shortwave trough and resultant cyclonic flow. A mix of light snow and light freezing rain is expected during the evening and then transition more to a drizzle or freezing drizzle as we lose ice crystals aloft and cooler air arrives after midnight. Perhaps up to one-half inch of snow is possible over parts of east-central WI with little in the way of ice accumulation. Roads may become slick in some locations, so anyone planning on travel Saturday night should plan accordingly. Otherwise, mainly cloudy skies to prevail through the night with min temperatures in the lower to middle 20s north, middle 20s to around 30 degrees south. An area of high pressure is forecast to build across the Upper MS Valley/Midwest on Sunday. After a cloudy start to the day, expect to see at least some filtered sunshine return during the afternoon. Max temperatures to be in the middle 30s north-central, middle 30s to around 40 degrees south. This surface high moves into the western Great Lakes region Sunday night, bringing partly cloudy skies and light winds to northeast WI. Despite favorable conditions for temperatures to really drop off, readings are expected to be close to normal due to rising upper heights into the region. Look for min temperatures in the lower 20s north, middle to upper 20s south. As the high pressure shifts to the east on Monday, a return flow develops mainly to our west across the Upper MS Valley. Onset of WAA should bring some mid or high clouds into WI Monday afternoon, but no precipitation. As winds back to the south-southwest later in the day, slightly warmer air will return to WI and bring temperatures up into the middle to upper 30s north, upper 30s to lower 40s south. The WAA is forecast to slowly strengthen over WI Monday night and it becomes a question as to when the atmosphere would saturate sufficiently to allow any precipitation to reach the ground. The models disagree in this regard with some model output showing light precipitation developing, while others stay dry. If precipitation did come to fruition, precipitation type would become an issue as 8H temperatures rise above 0C, while surface temperatures are below freezing. Just something to watch in the coming days. The models all show saturation being reached by Tuesday, thus with a little rain/snow mix possible early, expect an increasing chance for light rain through the day. Even with clouds and precipitation in the area, max temperatures should be right around normal with readings in the upper 30s to around 40 degrees north, lower to middle 40s south. Precipitation chances continue into Tuesday night as a cold front sweeps across WI, quickly followed by another upper trough. Precipitation type would mainly be all liquid Tuesday evening, however as colder air filters into the area behind the cold front, look for precipitation to either mix with or change over to all snow after midnight. This system quickly shifts east by Wednesday morning, thus a diminishing precipitation threat, followed by decreasing clouds as high pressure moves into the Upper Midwest. The mean flow remains only slightly amplified on Wednesday with a modest upper ridge over the central CONUS. Temperatures would remain slightly above normal, despite the passage of the cold front. After a quiet Wednesday night as the high pressure moves across WI, attention turns to the next weather system moving out of the northern Rockies. As one would expect, there are model differences with regards to not only the speed of the system, but also moisture return into WI. For the time being, have followed the consensus solution which brings a chance of mainly light rain to northeast WI Thursday afternoon. Max temperatures on Thursday to be in the lower to middle 40s north, middle to upper 40s south. && .AVIATION...for 06Z TAF Issuance Issued at 1025 PM CST Thu Nov 9 2017 Snow showers and MVFR CIGS continued across far north-central Wisconsin through late evening. The snow showers should come to an end early Friday morning along with a clearing trend in the clouds. VFR conditions should prevail across much of the region through Friday. The only exception may be along the Lake Michigan shoreline during the day Friday. Latest guidance suggest lake effect snow showers/flurries and MVFR cigs could arrive as early as late morning at KSUE/KMTW. Have moved up the timing of the snow showers to account for the latest model trends. The next system arrives late Friday evening into early Saturday morning and continues into Saturday. Some timing differences if the snow would make it into KRHI/KARV by 06z tomorrow night. MVFR CIGS should arrive across the entire as the system approaches from the west Friday night. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....RDM LONG TERM......Kallas AVIATION.......Eckberg
Hazardous weather outlook, Nov 10, 3:54 AM CST, 53 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 354 AM CST Fri Nov 10 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-111000- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 354 AM CST Fri Nov 10 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Hazardous travel is possible late this morning and afternoon near Lake Michigan. Lake effect snow showers could move inland from the lake and produce slick roads and low visibilities, especially along Highway 42. Snow accumulations of an inch or so are possible. There is also a good chance of light snow across northern and central Wisconsin late tonight as an upper level disturbance approaches from the west. An inch or so of snow is likely north of a Wausau to Niagara line, with less to the south. Roads and sidewalks will become snow covered, so travel with care. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Light snow is expected across the entire area Saturday. It could be mixed with rain near Lake Michigan, and may end in the afternoon as light freezing rain or drizzle in northcentral Wisconsin. Snow accumulations are expected to be an inch or two. The precipitation over east central Wisconsin may end as freezing drizzle Saturday night. There is a chance of light snow across northern Wisconsin late Tuesday night. Due to warming temperatures, any accumulation appears to be minimal at this time. .SPOTTER INFORMATION STATEMENT... Spotters are requested to forward snowfall measurements to the National Weather Service in Green Bay. LMZ521-522-541>543-111000- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 354 AM CST Fri Nov 10 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight Some gale force wind gusts are possible late tonight over lake Michigan and the central and northern bay. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Gale force wind gusts are possible Saturday over lake Michigan and the central and northern bay. RDM/AK
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 11:48 AM CST | Special Weather Statement | GRB | Manitowoc | 57 min |
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.